# SDR UALA2012120406963

- Difficulty date: November 29, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 62,287 hours, 23,510 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 BRAKE 60 NUMBER 4 BRAKE 390.  ACTUATED RT BRAKE AND WITNESSED PUCK MOVEMENT ATTEMPTED BRAKE BLEED OF NORMAL AND ALTERNATE SYSTEMS AND GOT GOOD FLOW OUT OF GREEN BLEED PORTS NO FLOW OUT OF YELLOW BLEED PORTS RENDERED NR 3 MLG BRAKE YELLOW SYSTEM INOP PER MEL 32080.
